About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 356105, 5 pages
Research Article

Higher-Order Convergent Iterative Method for Computing the Generalized Inverse over Banach Spaces

College of Science, Guangxi University for Nationalities, Nanning 530006, China

Received 16 May 2013; Revised 24 September 2013; Accepted 24 September 2013

Academic Editor: Qing-Wen Wang

Copyright © 2013 Xiaoji Liu and Fu Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • M. Sharifi, M. Arab, and F. Khaksar Haghani, “Finding generalized inverses by a fast and efficient numerical method,” Journal of Computational and Applied Mathematics, 2014. View at Publisher · View at Google Scholar
  • Shwetabh Srivastava, and D. K. Gupta, “The iterative methods for $$A^{(2)}_{T,S}$$ A T , S ( 2 ) of the bounded linear operator between Banach spaces,” Journal of Applied Mathematics and Computing, vol. 49, no. 1-2, pp. 383–396, 2014. View at Publisher · View at Google Scholar
  • F. Soleymani, M. Sharifi, and S. Shateyi, “Approximating the Inverse of a Square Matrix with Application in Computation of the Moore-Penrose Inverse,” Journal of Applied Mathematics, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar